Enalapril-induced angioedema: A dental concern

Kim K. McFarland, Eric Y.K. Fung

Research output: Contribution to journalArticle

Abstract

Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

Original languageEnglish (US)
Pages (from-to)148-150
Number of pages3
JournalGeneral dentistry
Volume59
Issue number2
StatePublished - Mar 2011

ASJC Scopus subject areas

  • Dentistry(all)

Fingerprint Dive into the research topics of 'Enalapril-induced angioedema: A dental concern'. Together they form a unique fingerprint.

  • Cite this

    McFarland, K. K., & Fung, E. Y. K. (2011). Enalapril-induced angioedema: A dental concern. General dentistry, 59(2), 148-150.